# SDR AALA201707059044

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 58,216 hours, 14,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY DIRECTIONAL EMERGENCY EXIT LIGHT INOPERATIVE.    SECURED THE CONNECTOR AT POWER SUPPLY.  OPS CHECKED IAW MM 33-51-01. ALL CHECKED NORMAL.  THE AIRCRAFT WAS GROUNDED.
